CSpace
LONG PATH CONNECTIVITY OF REGULAR GRAPHS
ZHANG, CQ; ZHU, YJ
1991-12-05
Source PublicationDISCRETE MATHEMATICS
ISSN0012-365X
Volume96Issue:2Pages:151-160
AbstractAny pair of vertices in a 4-connected non-bipartite k-regular graph are joined by a Hamilton path or a path of length at least 3k-6.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1991GY59400005
PublisherELSEVIER SCIENCE BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28539
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
ZHANG, CQ,ZHU, YJ. LONG PATH CONNECTIVITY OF REGULAR GRAPHS[J]. DISCRETE MATHEMATICS,1991,96(2):151-160.
APA ZHANG, CQ,&ZHU, YJ.(1991).LONG PATH CONNECTIVITY OF REGULAR GRAPHS.DISCRETE MATHEMATICS,96(2),151-160.
MLA ZHANG, CQ,et al."LONG PATH CONNECTIVITY OF REGULAR GRAPHS".DISCRETE MATHEMATICS 96.2(1991):151-160.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[ZHANG, CQ]'s Articles
[ZHU, YJ]'s Articles
Baidu academic
Similar articles in Baidu academic
[ZHANG, CQ]'s Articles
[ZHU, YJ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[ZHANG, CQ]'s Articles
[ZHU, YJ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.